MathSciNet Relay Station
MathSciNet bibliographic data
MR2796602 (2012b:34267) 34N05 (34C10 39A12 39A21)
Grace, Said R.; Bohner, Martin; Sun, Shurong Oscillation of fourth-order dynamic equations. Hacet. J. Math. Stat. 39 (2010), no. 4, 545–553.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement